Alert archive / Nebraska / Wind Advisories in 2005
Wind Advisory 3, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Nov 14, 2005, 3:59 PM CST for 4 counties in Kansas; 21 counties in Nebraska. It took effect at Nov 14, 2005, 10:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 3:59 PM CST (21:59 UTC)
- In effect from
- Nov 14, 2005, 10:00 PM CST
- Expired
- Nov 15, 2005, 4:23 AM CST
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
All 25 counties
Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 43 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2302 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 590 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 142159 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 359 PM CST MON NOV 14 2005 KSZ005-006-017-018-NEZ039>041-046>049-060>064-072>076-082>085- 150600- /O.NEW.KGID.WI.Y.0003.051115T0400Z-051115T1200Z/ /O.EXT.KGID.HW.A.0001.051115T1200Z-051116T0000Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS...ORD... SPALDING...SCOTIA...WOLBACH...FULLERTON...GENOA...LOUP CITY... LITCHFIELD...ST. PAUL...CENTRAL CITY...STROMSBURG...OSCEOLA... SHELBY...POLK...LEXINGTON...COZAD...GOTHENBURG...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN 359 PM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST TUESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST TUESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. STRONG NORTHERLY WINDS ARE EXPECTED AS A COLD FRONT BLASTS THROUGH THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH BEHIND THE FRONT...AND CONTINUE FOR SEVERAL HOURS. WINDS WILL CONTINUE INTO TUESDAY WITH THE STRONGEST WINDS POSSIBLE LATE IN THE MORNING AND DURING THE AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ007-019-NEZ077-086-087-150600- /O.EXT.KGID.HW.A.0001.051115T1400Z-051116T0000Z/ JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT... GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 359 PM CST MON NOV 14 2005 ...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... STRONG NORTHERLY WINDS ARE EXPECTED AS A COLD FRONT BLASTS THROUGH THE AREA. THE STRONGEST WINDS ARE EXPECTED LATE TUESDAY MORNING AND AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JCB
2 follow-up statements
000 WWUS73 KGID 150356 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 956 PM CST MON NOV 14 2005 KSZ005-006-017-018-NEZ039>041-046>049-060>064-072>076-082>085- 151000- /O.CON.KGID.WI.Y.0003.051115T0400Z-051115T1200Z/ /O.CON.KGID.HW.A.0001.051115T1200Z-051116T0000Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS...ORD... SPALDING...SCOTIA...WOLBACH...FULLERTON...GENOA...LOUP CITY... LITCHFIELD...ST. PAUL...CENTRAL CITY...STROMSBURG...OSCEOLA... SHELBY...POLK...LEXINGTON...COZAD...GOTHENBURG...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN 956 PM CST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM CST TUESDAY THROUGH TUESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM CST TUESDAY THROUGH TUESDAY AFTERNOON. STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP AS A COLD FRONT MOVES THROUGH THE REGION. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH BEHIND THE FRONT. VERY WINDY CONDITIONS WILL CONTINUE INTO TUESDAY. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING AND THEN CONTINUE INTO THE AFTERNOON. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TUESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ007-019-NEZ077-086-087-151000- /O.CON.KGID.HW.A.0001.051115T1400Z-051116T0000Z/ JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT... GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 956 PM CST MON NOV 14 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST TUESDAY THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST TUESDAY THROUGH TUESDAY AFTERNOON. VERY WINDY CONDITIONS ARE EXPECTED TUESDAY. THE STRONGEST WINDS WILL DEVELOP BY LATE MORNING AND THEN CONTINUE INTO THE AFTERNOON. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TUESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS73 KGID 151023 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 423 AM CST TUE NOV 15 2005 KSZ005-006-017-018-NEZ041-048-049-062>064-075-076-085-151830- /O.CAN.KGID.WI.Y.0003.000000T0000Z-051115T1200Z/ /O.UPG.KGID.HW.A.0001.051115T1200Z-051116T0000Z/ /O.NEW.KGID.HW.W.0001.051115T1400Z-051116T0400Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-NANCE-MERRICK-POLK-HALL-HAMILTON- YORK-ADAMS-CLAY-WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS... FULLERTON...GENOA...CENTRAL CITY...STROMSBURG...OSCEOLA... SHELBY...POLK...GRAND ISLAND...AURORA...YORK...HASTINGS... SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...RED CLOUD... BLUE HILL...BLADEN 423 AM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ039-040-046-047-060-061-072>074-082>084-151830- /O.CAN.KGID.WI.Y.0003.000000T0000Z-051115T1200Z/ /O.UPG.KGID.HW.A.0001.051115T1200Z-051116T0000Z/ /O.NEW.KGID.HW.W.0001.051115T1200Z-051116T0400Z/ VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-GOSPER-PHELPS- KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...ORD...SPALDING...SCOTIA...WOLBACH... LOUP CITY...LITCHFIELD...ST. PAUL...LEXINGTON...COZAD... GOTHENBURG...KEARNEY...ELWOOD...HOLDREGE...MINDEN...CAMBRIDGE... ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...FRANKLIN... CAMPBELL...HILDRETH 423 AM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING UNTIL 10 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KSZ007-019-NEZ077-086-087-151830- /O.UPG.KGID.HW.A.0001.051115T1400Z-051116T0000Z/ /O.NEW.KGID.HW.W.0001.051115T1400Z-051116T0400Z/ JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT... GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 423 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:29 PM CST, 30 minutes earlier.
Area forecast discussion, Nov 14, 3:29 PM CST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 329 PM CST MON NOV 14 2005 .SHORT TERM...TONIGHT THROUGH 12Z THURSDAY. TWO MAIN CONCERNS FOR THIS FORECAST PERIOD...A CHANCE FOR SNOW/RAIN AND WIND IN THE NEXT 24 HOURS. AN UPPER LOW PRESSURE SYSTEM MOVES INTO THE AREA TONIGHT AS A SURFACE LOW DEVELOPS TO THE SOUTH OF THE FORECAST AREA. A COLD FRONT MOVES THROUGH THE FORECAST AREA DURING THE NIGHT. WITH THIS FRONT THERE WILL BE SIGNIFICANT WINDS. WINDS AT 850MB ARE EXPECTED TO BE 50 TO 60 KTS WITH LAPSE RATES FROM 850 TO 900MB OF AROUND 9 DEGREES C SHOULD ALLOW THE WINDS TO MIX DOWN TO THE SURFACE. EXPECT THAT WINDS WILL BE 25 TO 35 MPH AS THE FRONT MOVES THROUGH...WITH GUSTS TO AROUND 40 MPH TONIGHT. THE NEXT ISSUE WILL BE PRECIPITATION. THERE IS ENOUGH MOISTURE WITH THIS SYSTEM THAT PRECIPITATION IS EXPECTED OVERNIGHT AND INTO TUESDAY. THE NEXT QUESTION WILL BE WHETHER IT WILL BE RAIN OR SNOW. TEMPERATURES AT 850MB FALL BELOW ZERO DURING THE NIGHT AS WELL AS THICKNESSES THAT WOULD ALLOW A CHANGE OVER TO SNOW. MODEL SOUNDINGS INDICATE A SHORT PERIOD OF RAIN SHOWERS THAT QUICKLY CHANGE OVER TO SNOW. SNOWFALL AMOUNTS ARE A LITTLE QUESTIONABLE. WITH THE GROUND BEING WARM AND THE SURFACE WET FROM THE RAIN...THE SNOW WILL MELT FAIRLY RAPIDLY. SOME COULD STICK AROUND IF IT CAME FAST ENOUGH. BETWEEN THE SNOW POTENTIAL OF UP TO 2 INCHES IN THE SOUTHEAST PART OF THE FORECAST AREA...AND WINDS OVER 25 MPH...HAVE LAUNCHED A WINTER WEATHER ADVISORY FOR THE FAR SOUTHEAST PART OF THE FORECAST AREA. THE REMAINDER OF THE AREA WILL HAVE A WIND ADVISORY FOR TONIGHT. THE WIND WILL CONTINUE TO BE STRONG DURING THE DAY TUESDAY BUT THE SNOW WILL COME TO AN END. DUE TO THE UNCERTAINTY OF THE STRENGTH OF THE WINDS AND AMOUNTS OF PRECIPITATION DURING THE DAY TOMORROW HAVE KEPT THE HIGH WIND WATCH. ONCE THIS SYSTEM EXITS THE REGION...WINDS WILL SLOWLY DIMINISH TUESDAY EVENING AND SKIES WILL CLEAR OUT. TUESDAY NIGHT WILL BE A COOL NIGHT AND THE COOLER WEATHER WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT. .LONG TERM...THURSDAY THROUGH SUNDAY...BIGGEST CHALLENGE WILL BE TEMPERATURES. LEFT THIS PERIOD DRY AS THERE APPEARS TO BE A CONTINUED LACK OF MOISTURE AS SEVERAL SHORT WAVES TRAVERSE ACROSS THE CWA FROM THE NORTHWEST. SHORT WAVE WILL MOVE THROUGH THURSDAY AFTERNOON AND EVENING. BEST MOISTURE WILL BE TO THE NORTH AND NORTHEAST...BUT STILL EVEN IN THE NORTHEASTERN IT APPEARS TO BE LACKING TO PRODUCE APPRECIABLE PRECIPITATION. AS FAR AS TEMPERATURES ARE CONCERNED...BELIEVE THAT THE GOING FORECAST WAS TOO WARM FOR MAX HIGHS WITH THE AMOUNT OF COLD AIR ABOVE. SPECIFICALLY FOR THURSDAY WE COULD HAVE ENOUGH CLOUDS IN THE NORTHEAST TO REALLY KEEP TEMPERATURES DOWN INTO THE LOWER 40S FOR HIGHS. WE WILL BE UNDER THE INFLUENCE OF UPPER LEVEL TROUGHING UNTIL SUNDAY WHEN WE FINALLY START TO HAVE UPPER LEVEL RIDGING AND IN TURN...A WARMING TREND. ECMWF SEEMS TO BE THE MODEL OF CHOICE AS FAR AS CONSISTENCY AND HOW BELIEVABLE IT IS. && .GID WATCHES/WARNINGS/ADVISORIES... .NE...WINTER WEATHER ADVISORY LATE TONIGHT FOR FAR SOUTHEAST. WIND ADVISORY TONIGHT REST OF AREA. HIGH WIND WATCH FOR ENTIRE AREA TUESDAY. .KS...WINTER WEATHER ADVISORY LATE TONIGHT FOR EAST TWO COUNTIES. WIND ADVISORY TONIGHT REST OF AREA. HIGH WIND WATCH FOR ENTIRE AREA TUESDAY. && JCB/HEINLEIN
Hazardous weather outlook, Nov 14, 5:26 AM CST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 526 AM CST MON NOV 14 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 526 AM CST MON NOV 14 2005 ...VERY WINDY CONDITIONS EXPECTED STARTING LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS OF 20 TO 30 MPH WILL PERSIST ACROSS THE OUTLOOK AREA TODAY. AS A STRONG COLD FRONT SWEEPS ACROSS THE AREA LATE THIS EVENING AND TONIGHT...WINDS WILL SHIFT TO THE NORTHWEST. THE NORTHWEST WINDS WILL REACH SPEEDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG NORTHWEST WINDS WILL CONTINUE ON TUESDAY. WIND SPEEDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS TO 60 MPH POSSIBLE...ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:47 AM CST | High Wind Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 34 hr |
| Nov 14, 3:59 PM CST | Winter Weather Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 22 hr |
Nearby
Wind Advisories in Nebraska, 2005Wind Advisories in Kansas, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.